On a Class of Null-Bounded RIEMANN Surfaces.
Commentarii mathematici Helvetici, Tome 34 (1960), pp. 52-66
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1960__34_139182,
author = {H.L. Royden},
title = {On a {Class} of {Null-Bounded} {RIEMANN} {Surfaces.}},
journal = {Commentarii mathematici Helvetici},
pages = {52--66},
year = {1960},
volume = {34},
zbl = {0113.05702},
url = {http://geodesic.mathdoc.fr/item/CMH_1960__34_139182/}
}
H.L. Royden. On a Class of Null-Bounded RIEMANN Surfaces.. Commentarii mathematici Helvetici, Tome 34 (1960), pp. 52-66. http://geodesic.mathdoc.fr/item/CMH_1960__34_139182/